The EMS Publishing House is now EMS Press and has its new home at ems.press.

Please find all EMS Press journals and articles on the new platform.

Revista Matemática Iberoamericana


Previous issue  | Next issue  | Most recent Issue | All Issues | RMI summary
Volume 36, Issue 3, 2020
Metadata
 

Almgren’s frequency formula for an extension problem related to the anisotropic fractional Laplacian
Raimundo Leitão
pp. 641–660
Abstract | Full-Text PDF (249 KB) | Metadata

Extreme Khovanov spectra
Federico Cantero Morán and Marithania Silvero
pp. 661–670
Abstract | Full-Text PDF (216 KB) | Metadata

Determination of non-compactly supported electromagnetic potentials in an unbounded closed waveguide
Yavar Kian
pp. 671–710
Abstract | Full-Text PDF (486 KB) | Metadata

On discrete Borell–Brascamp–Lieb inequalities
David Iglesias and Jesús Yepes Nicolás
pp. 711–722
Abstract | Full-Text PDF (215 KB) | Metadata

Towards a reversed Faber–Krahn inequality for the truncated Laplacian
Isabeau Birindelli, Giulio Galise and Hitoshi Ishii
pp. 723–740
Abstract | Full-Text PDF (259 KB) | Metadata

The sharp constant in the weak (1,1) inequality for the square function: a new proof
Irina Holmes, Paata Ivanisvili and Alexander Volberg
pp. 741–770
Abstract | Full-Text PDF (713 KB) | Metadata

Effect of random time changes on Loewner hulls
Kei Kobayashi, Joan Lind and Andrew Starnes
pp. 771–790
Abstract | Full-Text PDF (448 KB) | Metadata

Extensions of bounded holomorphic functions on the tridisk
Łukasz Kosiński and John E. McCarthy
pp. 791–816
Abstract | Full-Text PDF (366 KB) | Metadata

Index and first Betti number of $f$-minimal hypersurfaces and self-shrinkers
Debora Impera, Michele Rimoldi and Alessandro Savo
pp. 817–840
Abstract | Full-Text PDF (302 KB) | Metadata

Overdetermined problems and constant mean curvature surfaces in cones
Filomena Pacella and Giulio Tralli
pp. 841–867
Abstract | Full-Text PDF (347 KB) | Metadata

Zariski K3 surfaces
Toshiyuki Katsura and Matthias Schütt
pp. 869–894
Abstract | Full-Text PDF (346 KB) | Metadata

A global well-posedness result for the Rosensweig system of ferrofluids
Francesco De Anna and Stefano Scrobogna
pp. 895–938
Abstract | Full-Text PDF (494 KB) | Metadata

On compactness of commutators of multiplication and bilinear pseudodifferential operators and a new subspace of BMO
Rodolfo H. Torres and Qingying Xue
pp. 939–956
Abstract | Full-Text PDF (261 KB) | Metadata